# SDR AU510001826

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: DP1204
- Condition: Broken
- Location: Hyd Pump
- Part time: 7,044 hours
- Component: Hydraulic Pump
- Component part number: 849589
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LOSS OF SYSTEM `A` HYDRAULIC PRESSURE AND QUANTITY.  INVESTIGATION FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP CONNECTOR DP1204 HARD PLASTIC INSERT BROKEN.  METAL CONTAMINATION OF HYDRAULIC FILTER.  BURNING SMELL DURING TAKEOFF SUSPECTED TO BE HYDRAULIC PUMP OIL RESIDUE.
